Question

 Does anyone had an side effects from taking Blood pressure medication Effects such as palpitations?

Answer I am permanently tired but unsure as to the cause (or causes - as is my GP) as I take 19 ppd (pills per day) and 20 on Sundays. At least I'm still alive! (In between the long sleeps)I don't find th... Read More »
http://answers.yahoo.com/question/index?qid=20070812091208AAKAWUE

Top Q&A For: Does anyone had an side effects from taking Blo...

What are the side effects of not taking your blood pressure medication?

Your heart-rate will increase, your blood pressure will be on the rise and you will start feeling more and more 'weird'. You will start to get more stressed and exhausted easily.Because your body i... Read More »
http://answers.yahoo.com/question/index?qid=20090503214428AAALmEA

Are severe headaches high blood pressure body numbness and even seizures side effects of an untreated absessed tooth?

Answer It is obvious by your question that this tooth has been absessed for some time. If you have never had these symptoms before, they could or could not be related this is why you should firstly... Read More »
http://wiki.answers.com/Q/Are_severe_headaches_high_blood_pressure_body_numbness_and_ev...

What are the side effects of HIV medication?

HIV medication works by preventing certain steps during the replication and growth of HIV virus strains in the body. There are currently 21 approved HIV medications, and all of them can cause side ... Read More »
http://www.answerbag.com/q_view/1915383

What are the HIV medication side effects?

Although there is no cure for the human immunodeficiency virus (HIV), medications are available to help slow the progression of the disease and reduce its symptoms. Despite their effectiveness and ... Read More »
http://www.answerbag.com/q_view/1901439


feedback
loading